The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 5, Issue 6


Preprint: Regularity of multiwavelets
 
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
Thomas Sauer (sauer@mi.uni-erlangen.de)
Guest





PostPosted: Tue Aug 06, 1996 9:58 am    
Subject: Preprint: Regularity of multiwavelets
Reply with quote

Preprint: Regularity of multiwavelets

Regularity of multiwvaelets
C.A. Micchelli and T. Sauer

ABSTRACT. The main theme of the paper is to study the regularity of
stable vector fields which satisfy a vector refinement equation with a
finite number of nonzero matrix coefficients. Functions of this type
are known to be the main building block for multiwavelets. By
relating stable refinable vector fields to a suitable subdivision
scheme we obtain charapcterizations of when such a vector field has
derivatives up to a certain order in $L_p$. This characterization is
given in terms of a matrix factorization and a condition on the
spectral radius of the matrix obtained by that factorization. We also
give some comments on vector subdivision schemes in general and show
that for a certain class of vector subdivision schemes a scalar (not
matrix) factorization determines the order of regularity. In a final
section we also show how to construct orthonormal multiwavelets from
orthonormal refinable vector fields by solving the quadrature mirror
filter equation.

A postscript version of the paper (gzip'd) is accessible via my homepage

http://www.mi.uni-erlangen.de/~sauer/

Thomas Sauer
All times are GMT + 1 Hour
Page 1 of 1

 
Jump to: 
 


disclaimer - webmaster@wavelet.org
Powered by phpBB

This page was created in 0.025265 seconds : 18 queries executed : GZIP compression disabled